# SDR DL76L990347

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STA 1557 BETWEEN STRINGERS 18R AND 19R.  DAMAGE TRIMMED OUT AND AN EXTERNAL REPAIR DOUBLER AND TRIPLER WAS INSTALLED.  ACTION TAKEN, ERA 267532-14 REV B.
